The transferability of distribution models across regions: an amphibian case study

Zanini, Flavio; Pellet, Jéròme; Schmidt, Benedikt R. (2009). The transferability of distribution models across regions: an amphibian case study. Diversity & distributions, 15(3), pp. 469-480. Oxford: Blackwell Scientific Publications 10.1111/j.1472-4642.2008.00556.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Biology > Institute of Ecology and Evolution (IEE)

UniBE Contributor:

Pellet, Jérôme and Schmidt, Benedikt

ISSN:

1366-9516

Publisher:

Blackwell Scientific Publications

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1111/j.1472-4642.2008.00556.x

Web of Science ID:

000265070400011

URI:

https://boris.unibe.ch/id/eprint/36767 (FactScience: 206020)

Actions (login required)

Edit item Edit item
Provide Feedback